Top answers from doctors based on your search:
Disclaimer

how can I get rid of an antibiotic rash with mono

A 48-year-old member asked:
Dr. Michael Fisher
32 years experience Dermatology
Poison Ivy: Without proper treatment of topical and oral cortisone the rash of poison ivy can last for weeks. See your doctor for a prescription. Antibiotics do n ... Read More
Dr. James Ferguson
46 years experience Pediatrics
None: Poison oak rashes are a sterile skin reaction to the rhus oil from the plant. Steroid creams are sometimes helpful in speeding up resolution. When it ... Read More
Dr. Amrita Dosanjh
36 years experience Pediatrics and Pediatric Pulmonology
Mgt: An oatmeal bath solution eg Aveeno may help to remove the oil of the plant from the skin. I would suggest a topic antibiotic if there is an area of in ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 18-year-old member asked:
Dr. Morris Westfried
46 years experience Dermatology
Will resolve: An antibiotic induced rash if not extensive will resolve in 1 to 2 weeks. If however it is uncomfortable your doctor can treat it with topical or inte ... Read More
A member asked:
Dr. Ben DiRusso
20 years experience Pharmacology
Stop the antibiotic: If the rash is associated with the antibiotic you should stop taking the antibiotic immediately and consult with your physician. He or she will discu ... Read More
15
15 thanks
Dr. Alan Faustino
26 years experience Internal Medicine
Stop taking it: Not suggesting thhst you do this consult with your doctor but this can be a type of allergic reaction and it mat be wisevto stop, if you develop short ... Read More
1
1 thank
A 19-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Check ENT: Looks like you may have something else (think mono) and thus antibiotic would not help. See ent.
A 40-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
This is JUST : a "THOUGHT" Could be using a LUBRICANT with a SPERMATOCIDE???? The reaction you are experiencing could be due to a simple CONTACT dermatitis! Just a t ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Hamsa Jayaraj
54 years experience Internal Medicine
Need diagnosis: Need to see your Primary Care Physician to co-ordinate exam & all the tests to come to a diagnosis. Drink plenty of liquids.
A 38-year-old member asked:
Dr. Oscar Novick
58 years experience Pediatrics
Self medication: Tincture of time will cure your child, but beware complications can occur.
A 20-year-old male asked:
Dr. Christopher Abel
26 years experience Pediatrics
See below: Mono is caused by epstien barr virus. Typically you only get it once, but there are other viruses (CMV) that can give you very similar syptoms. Noth ... Read More
A 31-year-old member asked:
Dr. William Culviner
30 years experience ENT and Head and Neck Surgery
It's a virus: Mononucleosis is caused by epstein-barr virus. Up to 50% of people are infected with the virus by the age of 5. Most are asymptomatic carriers. The s ... Read More
A 18-year-old female asked:
Dr. Tanya Russo
25 years experience Pediatrics
Mononucleosis: Mononucleosis is a viral infection (EBV) that can cause extreme fatigue, sore throat, cough, abdominal pains, headaches, swollen lymph nodes and other ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month